# SDR GTIA030645

- Difficulty date: August 10, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBOARD RIGHT STATION 541-617 CRACKED.  FABRICATED CABIN FLOORBOARD.  (M)
